Abstract and Applied Analysis

Multiplicity of Positive Solutions for Weighted Quasilinear Elliptic Equations Involving Critical Hardy-Sobolev Exponents and Concave-Convex Nonlinearities

Tsing-San Hsu and Huei-Li Lin

Full-text: Open access

Abstract

By variational methods and some analysis techniques, the multiplicity of positive solutions is obtained for a class of weighted quasilinear elliptic equations with critical Hardy-Sobolev exponents and concave-convex nonlinearities.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 579481, 19 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495673

Digital Object Identifier
doi:10.1155/2012/579481

Mathematical Reviews number (MathSciNet)
MR2903809

Zentralblatt MATH identifier
1241.35089

Citation

Hsu, Tsing-San; Lin, Huei-Li. Multiplicity of Positive Solutions for Weighted Quasilinear Elliptic Equations Involving Critical Hardy-Sobolev Exponents and Concave-Convex Nonlinearities. Abstr. Appl. Anal. 2012 (2012), Article ID 579481, 19 pages. doi:10.1155/2012/579481. https://projecteuclid.org/euclid.aaa/1355495673


Export citation

References

  • L. Caffarelli, R. Kohn, and L. Nirenberg, “First order interpolation inequalities with weights,” Compositio Mathematica, vol. 53, no. 3, pp. 259–275, 1984.
  • T. Horiuchi, “Best constant in weighted Sobolev inequality with weights being powers of distance from the origin,” Journal of Inequalities and Applications, vol. 1, no. 3, pp. 275–292, 1997.
  • G. Talenti, “Best constant in Sobolev inequality,” Annali di Matematica Pura ed Applicata, vol. 110, pp. 353–372, 1976.
  • S. Secchi, D. Smets, and M. Willem, “Remarks on a Hardy-Sobolev inequality,” Comptes Rendus Mathématique, vol. 336, no. 10, pp. 811–815, 2003.
  • D. Kang, “Positive solutions to the weighted critical quasilinear problems,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 432–439, 2009.
  • B. Abdellaoui and I. Peral, “Some results for semilinear elliptic equations with critical potential,” Proceedings of the Royal Society of Edinburgh Section A, vol. 132, no. 1, pp. 1–24, 2002.
  • A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994.
  • D. Cao and P. Han, “Solutions for semilinear elliptic equations with critical exponents and Hardy potential,” Journal of Differential Equations, vol. 205, no. 2, pp. 521–537, 2004.
  • J. Chen, “Multiple positive solutions for a class of nonlinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 341–354, 2004.
  • A. Ferrero and F. Gazzola, “Existence of solutions for singular critical growth semilinear elliptic equations,” Journal of Differential Equations, vol. 177, no. 2, pp. 494–522, 2001.
  • \setlengthemsep1.65pt P. Han, “Multiple positive solutions for a critical growth problem with Hardy potential,” Proceedings of the Edinburgh Mathematical Society Series II, vol. 49, no. 1, pp. 53–69, 2006.
  • P. Han, “Multiple solutions to singular critical elliptic equations,” Israel Journal of Mathematics, vol. 156, pp. 359–380, 2006.
  • P. Han and Z. Liu, “Solutions for a singular critical growth problem with a weight,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1075–1085, 2007.
  • P. Han, “Many solutions for elliptic equations with critical exponents,” Israel Journal of Mathematics, vol. 164, pp. 125–152, 2008.
  • T.-S. Hsu and H.-L. Lin, “Multiple positive solutions for singular elliptic equations with concave-convex nonlinearities and sign-changing weights,” Boundary Value Problems, vol. 2009, Article ID 584203, 17 pages, 2009.
  • S. Terracini, “On positive entire solutions to a class of equations with a singular coefficient and critical exponent,” Advances in Differential Equations, vol. 1, no. 2, pp. 241–264, 1996.
  • M. Bouchekif and A. Matallah, “Multiple positive solutions for elliptic equations involving a concave term and critical Sobolev-Hardy exponent,” Applied Mathematics Letters, vol. 22, no. 2, pp. 268–275, 2009.
  • N. Ghoussoub and X. S. Kang, “Hardy-Sobolev critical elliptic equations with boundary singularities,” Annales de l'Institut Henri Poincaré, vol. 21, no. 6, pp. 767–793, 2004.
  • T.-S. Hsu and H.-L. Lin, “Multiple positive solutions for singular elliptic equations with weighted Hardy terms and critical Sobolev-Hardy exponents,” Proceedings of the Royal Society of Edinburgh Section A, vol. 140, no. 3, pp. 617–633, 2010.
  • T.-S. Hsu, “Multiple positive solutions for semilinear elliptic equations involving Hardy terms and critical Sobolev-Hardy exponents,” Journal of Mathematical Sciences, vol. 3, no. 2, pp. 243–266, 2009.
  • D. Kang and S. Peng, “Positive solutions for singular critical elliptic problems,” Applied Mathematics Letters, vol. 17, no. 4, pp. 411–416, 2004.
  • D. Kang and S. Peng, “Solutions for semilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy potential,” Applied Mathematics Letters, vol. 18, no. 10, pp. 1094–1100, 2005.
  • D. Kang and G. Li, “On the elliptic problems involving multi-singular inverse square potentials and multi-critical Sobolev-Hardy exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 8, pp. 1806–1816, 2007.
  • Y. Y. Li and C. S. Lin, “A nonlinear elliptic PDE with two Sobolev-Hardy critical exponents,” Archive for Rational Mechanics and Analysis, vol. 203, no. 3, pp. 943–968, 2012.
  • B. Abdellaoui, V. Felli, and I. Peral, “Existence and nonexistence results for quasilinear elliptic equations involving the p-Laplacian,” Bollettino della Unione Matematica Italiana Sezione B, vol. 9, no. 2, pp. 445–484, 2006.
  • R. Filippucci, P. Pucci, and F. Robert, “On a p-Laplace equation with multiple critical nonlinearities,” Journal de Mathématiques Pures et Appliquées, vol. 91, no. 2, pp. 156–177, 2009.
  • N. Ghoussoub and C. Yuan, “Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents,” Transactions of the American Mathematical Society, vol. 352, no. 12, pp. 5703–5743, 2000.
  • P. Han, “Quasilinear elliptic problems with critical exponents and Hardy terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 61, no. 5, pp. 735–758, 2005.
  • T.-S. Hsu, “Multiplicity results for p-Laplacian with critical nonlinearity of concave-convex type and sign-changing weight functions,” Abstract and Applied Analysis, vol. 2009, Article ID 652109, 24 pages, 2009.
  • T.-S. Hsu, “Multiple positive solutions for a quasilinear elliptic problem involving critical Sobolev-Hardy exponents and concave-convex nonlinearities,” Nonlinear Analysis. Theory, Methods & Appli-cations, vol. 74, no. 12, pp. 3934–3944, 2011.
  • D. Kang, “On the quasilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 7, pp. 1973–1985, 2008.
  • D. Kang, L. Wang, and Q. Wei, “Multiple positive solutions for p-Laplace elliptic equations involving concave-convex nonlinearities and a Hardy-type term,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 2, pp. 626–638, 2011.
  • P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case–-I,” Revista Matemática Iberoamericana, vol. 1, no. 1, pp. 145–201, 1985.
  • P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case–-II,” Revista Matemática Iberoamericana, vol. 1, no. 2, pp. 45–121, 1985.
  • I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974.
  • J. F. Yang, “Positive solutions of quasilinear elliptic obstacle problems with critical exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 25, no. 12, pp. 1283–1306, 1995.